# SDR ASOA20141014296

- Difficulty date: October 14, 2014
- Submitted: October 15, 2014
- Operation: Air carrier
- Aircraft: N13955
- Make and model: Emb EMB-145LR
- Aircraft serial: 145075
- Aircraft time: 39,220 hours, 29,706 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Corroded
- Location: Main Pax
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, MAIN DOOR CORRODED, AT BOTTOM AFT NUTPLATE.  MAINTENANCE PERFORMED REPAIR OF PAX DOOR FRAME CORROSION IAW EC5210-01316.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
